Hi! About a month ago, I was prescribed junel fe 1/20 to help regulate my period. I was instructed to start the pills the Sunday following my period... I had some bleeding that wasn't a typical period for me (no cramps, pms, or anything), but the bleeding lasted 5 days like normal... So the following Sunday, I started the bcp. I finished the 2nd week of active pills this morning, and for the past 4-5 days, I've had crazy spotting. It's varied from brown discharge to dark red blood. I know this is a symptom of starting BC. Does anyone have insight as to how to deal w spotting or a way to improve it? The only other side effect I've had on bc is tender/swollen breasts. Thanks in advance for your replies. I'm just frustrated, seeing as I was out on bC to regulate my period and help with spotting that occurred naturally.
Posts: 65 | From: U.S.A. | Registered: May 2006
| IP: Logged |
Volunteer Assistant Director
Member # 90293
There's really no way to stop the spotting. Since you've just started the pill, you'll want to wait a couple of months to see if this side effect subsides. If the spotting continues to be a big problem for you, you can make an appointment with the healthcare provider who prescribed it to talk about your options.
-------------------- Robin Posts: 5882 | From: Washington DC suburbs | Registered: Dec 2011
| IP: Logged |
Copyright 1998, 2013 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.